Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 782170, 14 pages
http://dx.doi.org/10.1155/2012/782170
Research Article

On a Family of High-Order Iterative Methods under Kantorovich Conditions and Some Applications

1Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, 30203 Cartagena, Spain
2Departamento de Matemáticas, Facultad de Ciencias, Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile

Received 23 February 2012; Revised 4 June 2012; Accepted 4 June 2012

Academic Editor: John Rassias

Copyright © 2012 S. Amat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  2. J. A. Ezquerro and M. A. Hernández, “An improvement of the region of accessibility of Chebyshev's method from Newton's method,” Mathematics of Computation, vol. 78, no. 267, pp. 1613–1627, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Amat, M. A. Hernández, and N. Romero, “A modified Chebyshev's iterative method with at least sixth order of convergence,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 164–174, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Amat and S. Busquier, “Third-order iterative methods under Kantorovich conditions,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 243–261, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Dehghan and M. Hajarian, “On derivative free cubic convergence iterative methods for solving nonlinear equations,” Journal of Computational Mathematics and Mathematical Physics, vol. 51, no. 4, pp. 555–561, 2011. View at Publisher · View at Google Scholar
  6. J. Džunić, M. S. Petković, and L. D. Petković, “Three-point methods with and without memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 4917–4927, 2012. View at Publisher · View at Google Scholar
  7. J. A. Ezquerro, M. Grau-Sánchez, A. Grau, M. A. Hernández, M. Noguera, and N. Romero, “On iterative methods with accelerated convergence for solving systems of nonlinear equations,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 163–174, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Fang, “A cubically convergent iterative method for solving nonlinear equations,” Advances and Applications in Mathematical Sciences, vol. 10, no. 2, pp. 117–119, 2011. View at Google Scholar · View at Zentralblatt MATH
  9. M. Grau-Sánchez, À. Grau, and M. Noguera, “Frozen divided difference scheme for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 235, no. 6, pp. 1739–1743, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Grau-Sánchez, À. Grau, and M. Noguera, “On the computational efficiency index and some iterative methods for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 6, pp. 1259–1266, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. I. Kim and Y. H. Geum, “A cubic-order variant of Newton's method for finding multiple roots of nonlinear equations,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1634–1640, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Li and H. Chen, “A unified framework for the construction of higher-order methods for nonlinear equations,” Open Numerical Methods Journal, vol. 2, pp. 6–11, 2010. View at Publisher · View at Google Scholar
  13. M. S. Petković, J. Džunić, and B. Neta, “Interpolatory multipoint methods with memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2533–2541, 2011. View at Publisher · View at Google Scholar
  14. F. Sha and X. Tan, “A class of iterative methods of third order for solving nonlinear equations,” International Journal of Nonlinear Science, vol. 11, no. 2, pp. 165–167, 2011. View at Google Scholar · View at Zentralblatt MATH
  15. P. Wang, “A third-order family of Newton-like iteration methods for solving nonlinear equations,” Journal of Numerical Mathematics and Stochastics, vol. 3, no. 1, pp. 13–19, 2011. View at Google Scholar
  16. X. Zhou, X. Chen, and Y. Song, “Constructing higher-order methods for obtaining the multiple roots of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4199–4206, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. K. Argyros, “Improving the order and rates of convergence for the super-Halley method in Banach spaces,” The Korean Journal of Computational & Applied Mathematics, vol. 5, no. 2, pp. 465–474, 1998. View at Google Scholar · View at Zentralblatt MATH
  18. I. K. Argyros, “The convergence of a Halley-Chebysheff-type method under Newton-Kantorovich hypotheses,” Applied Mathematics Letters, vol. 6, no. 5, pp. 71–74, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. A. Ezquerro and M. A. Hernández, “New Kantorovich-type conditions for Halley's method,” Applied Numerical Analysis and Computational Mathematics, vol. 2, no. 1, pp. 70–77, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. A. Hernández and M. A. Salanova, “Modification of the Kantorovich assumptions for semilocal convergence of the Chebyshev method,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 131–143, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. Romero, Familias paramétricas de procesos iterativos de alto orden de convergencia [Ph.D. thesis], 2006, http://dialnet.unirioja.es/.
  22. S. Amat, S. Busquier, and J. M. Gutiérrez, “An adaptive version of a fourth-order iterative method for quadratic equations,” Journal of Computational and Applied Mathematics, vol. 191, no. 2, pp. 259–268, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. C.-H. Guo and N. J. Higham, “Iterative solution of a nonsymmetric algebraic Riccati equation,” SIAM Journal on Matrix Analysis and Applications, vol. 29, no. 2, pp. 396–412, 2007. View at Publisher · View at Google Scholar
  24. C.-H. Guo and A. J. Laub, “On the iterative solution of a class of nonsymmetric algebraic Riccati equations,” SIAM Journal on Matrix Analysis and Applications, vol. 22, no. 2, pp. 376–391, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories, Part 1, Cambridge University Press, 2000.
  26. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories, Part 2, Cambridge University Press, 2000.
  27. P. Lancaster and L. Rodman, Algebraic Riccati Equations, The Clarendon Press, New York, NY, USA, 1995.
  28. M. Grau and M. Noguera, “A variant of Cauchy's method with accelerated fifth-order convergence,” Applied Mathematics Letters, vol. 17, no. 5, pp. 509–517, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. Amat, M. A. Hernández, and N. Romero, “Semilocal convergence of a sixth order iterative method for Riccati’s equations,” to appear in Applied Numerical Mathematics.
  30. S. Amat, S. Busquier, and J. M. Gutiérrez, “Geometric constructions of iterative functions to solve nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 157, no. 1, pp. 197–205, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH